Show simple item record

dc.contributor.authorMorton, H. R.
dc.contributor.authorGrishanov, S. A.
dc.date.accessioned2010-04-21T12:40:24Z
dc.date.available2010-04-21T12:40:24Z
dc.date.issued2009
dc.identifier.citationMorton, H.R. and Grishanov, S. A. (2009) Doubly periodic textile structures. Journal of Knot Theory and Its Ramifications, 18 (12), pp. 1597-1622en
dc.identifier.issn0218-2165
dc.identifier.issn1793-6527
dc.identifier.urihttp://hdl.handle.net/2086/3737
dc.language.isoenen
dc.publisherWorld Scientific Publishingen
dc.titleDoubly periodic textile structures.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1142/S0218216509007646
dc.researchgroupTextiles Engineering and Materials (TEAM)en
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record